MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0940
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is submitted retrospectively following an fda inspection of inspiremd, inc.(fei# 3032814119) concluded on june 18, 2026, during which a form fda 483 was issued citing failure to submit mdrs within 30 calendar days, in accordance with 21 cfr part 803.Inspectional feedback also clarified expectations for initiating mdrs for adverse events, including device malfunctions.In parallel, inspiremd's recall identified a delivery system issue in the cguard® prime carotid stent system related to deployment resistance, which under certain conditions may result in failure to deploy or incomplete lesion coverage.The events described herein involve device malfunctions during procedures that were not previously reported within required timelines per internal operating procedures.In response, inspiremd conducted a retrospective review of complaints associated with deployment resistance.Events previously deemed non-reportable were reassessed using expanded reportability criteria communicated during the inspection and were determined to be reportable regardless of clinical outcome or confirmed causality.This report is submitted outside the 30-day timeframe due to identification of reportability following the inspection (june 18, 2026).This submission is part of corrective actions to address the observation, strengthen mdr processes, and enhance regulatory compliance.Device investigation: investigations confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using a competitor stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.A related product recall (recall no.Z-2330-2026) was initiated on may 01, 2026 affecting all 135cm carotid stent systems.However, this event occurred prior to the initiation of the recall activities.All findings and resulting actions will be documented in accordance with established quality system procedures, and updates will be submitted as required.
 
Event or Problem Description
It was reported that during a procedure using the cguard prime stent delivery system, the physician experienced extreme resistance during the deployment sequence.The stent would not unsheathe, and the stent was unable to deploy.The procedure was completed using a competitor stent, and there was no patient injury or adverse clinical outcome reported as a result of this event.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
MDR Report Key25700214
Report Number3032814119-2026-00011
Device Sequence Number18566732
Product Code NIM
UDI-Device Identifier07290120281943
UDI-Public(01)07290120281943(11)250427(17)260731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
Report Date (Section F) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberCND0940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Date Report Sent to FDA07/02/2026